Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 13 found articles
 
 
  The Knuth-Bendix algorithm and the conjugacy problem in monoids
 
 
Title: The Knuth-Bendix algorithm and the conjugacy problem in monoids
Author: Chouraqui, Fabienne
Appeared in: Semigroup forum
Paging: Volume 82 (2010) nr. 1 pages 181-196
Year: 2010
Contents:
Publisher: Springer-Verlag, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands